Andreas Bernig's publications   

Nr.

Title

Journal

Co-author(s)

       

42

Crofton formulas in pseudo-Riemannian space forms Preprint submitted D. Faifman, G. Solanes

41

Uniqueness of curvature measures in pseudo-Riemannian geometry The Journal of Geometric Analysis, to appear D. Faifman, G. Solanes

40

Additive kinematic formulas for flag area measures
Preprint, submitted Judit Abardia-Evéquoz

39

Unitarily invariant valuations and Tutte's sequence Proceedings of the AMS, 149(2) (2021), 829-841  

38

Curvature measures of pseudo-Riemannian manifolds Preprint, submitted D. Faifman, G. Solanes

37

Flag area measures Mathematika, 65 (2019), 958-989 J. Abardia-Evéquoz, S. Dann

36

Dual area measures and local additive kinematic formulas Geometriae Dedicata, 203(1) (2019), 85-110  

35

Kinematic formulas for tensor valuations Journal Reine Angewandte Mathematik, 736 (2018), 141-191 D. Hug

34

Valuation theory of indefinite orthogonal groups Journal of Functional Analysis 273 (2017), 2167-2247 D. Faifman

33

Kinematic formulas on the quaternionic plane Proceedings of the London Mathematical Society 115 (2017), 725-762 G. Solanes

32

Natural operations on differential forms on contact manifolds Differential Geometry and its applications 50 (2017), 34-51  

31

Convolution of valuations on manifolds Journal of Differential Geometry, 107 (2017), 203-240 S. Alesker

30

Generalized translation invariant valuations and the polytope algebra Advances in Mathematics 290 (2016), 36-72 D. Faifman

29

Spin(9)-invariant valuations on the octonionic plane Israel Journal of Mathematics 214 (2016), 831-855 F. Voide

28

Classification of invariant valuations on the quaternionic plane Journal of Functional Analysis 267 (2014), 2933-2961 Gil Solanes

27

Integral geometry of complex space forms Geometric and Functional Analysis 24 (2014), 403-492 J. H. G. Fu, Gil Solanes

26

Centroid bodies and the convexity of area functionals Journal of Differential Geometry 98 (2014), 357-373  

25

The isoperimetrix in the dual Brunn-Minkowski theory Advances in Mathematics 254 (2014), 1-14  
24
Invariant valuations on quaternionic vector spaces Journal de l'Institut de Mathématiques de Jussieu 11 (2012), 467-499

 

23
The product on smooth and generalized valuations American Journal of Mathematics 134 (2012), 507-560

S. Alesker

22
Hermitian Integral Geometry Annals of Mathematics 173 (2011), 907-945

J. H. G. Fu

21
Harmonic analysis of translation invariant valuations Geometric and Functional Analysis 21 (2011), 751-773

S. Alesker, F. Schuster

20
Projection bodies in complex vector spaces Advances in Mathematics 227 (2011), 830-846

J. Abardia

19
Integral Geometry under G_2 and Spin(7) Israel Journal of Mathematics 184 (2011), 301-316  
18
Volume entropy of Hilbert geometries Pacific Journal of Mathematics 245 (2010), 201-225

G. Berck, C. Vernicos

17
A Hadwiger-type theorem for the special unitary group Geometric and Functional Analysis 19 (2009), 356-372  
16
Hilbert geometry of polytopes Archiv der Mathematik 92 (2009), 314-324  
15
A product formula for valuations on manifolds with applications to the integral geometry of the quaternionic line Commentarii Mathematici Helvetici 84 (2009), 1-19  
14
Tangent spaces and Gromov-Hausdorff limits of subanalytic spaces Journal Reine Angewandte Mathematik 608 (2007), 1-15 A. Lytchak
13
The normal cycle of a compact definable set Israel Journal of Mathematics 159 (2007), 373-411  
12
Valuations on manifolds and Rumin cohomology Journal of Differential Geometry 75 (2007), 433-457 L. Bröcker
11
Valuations with Crofton formula and Finsler geometry

Advances in Mathematics 210 (2007), 733-753

 
10
Convolution of convex valuations Geometriae Dedicata 123 (2006), 153-169 J. H. G. Fu
9
Support functions, projections and Minkowski addition of Legendrian cycles Indiana University Mathematics Journal 55 (2006), 443-464  
8
Curvature tensors of singular spaces Differential Geometry and its applications 24 (2006), 191-208  
7
Gromov-Hausdorff limits in definable families Illinois Journal of Mathematics 49 (2005), 475-485  
6
Variations of Curvatures of Subanalytic Spaces and Schläfli-type Formulas Annals of Global Analysis and Geometry 24 (2003), 67-93  
5
Non standard metric products Beiträge Algebra Geometrie 44 (2003), 499-510

T. Foertsch, V. Schroeder

4
Courbures intrinsèques dans les Catégories analytico-géométriques Annales de l'Institut Fourier 53 (2003), 1897-1924 L. Bröcker
3
Scalar Curvature of definable CAT-Spaces Advances in Geometry 3 (2003), 23-43  
2
Lipschitz-Killing Invariants Mathematische Nachrichten 245 (2002), 5-25 L. Bröcker
1
Scalar Curvature of definable Alexandrov Spaces Advances in Geometry 2 (2002), 29-55  

 

Other texts